I have received 25 units of botox only in my forehead area every 3 months for the past 1 1/2 year. About six months ago the muscles in my neck started to get stiff and tighten up I was having trouble swallowing and saw the ENT after several exams stating everything is normal I continued to wonder what is causing the muscle tightness around my neck and more so since my last treatment 3 months ago. I recently read about the side effects of botox, Could this be a side effect? Thank you
Can Neck Muscles Tighten Up As a Side Effect of Botox in Forehead?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Neck muscles are tight, is this a side effect of Botox
No, this is not a side effect for cosmetic uses of Botox, which would be 20-50 units usually. While Botox has been reported to create issues with swallowing or such, that is NOT for cosmetic Botox purposes or injection placement. There would be no issues with treatment in your forehead and tightness in your neck. The two are unrelated.
Muscle tightening after Botox
We don't think so it should not have that effect on the neck. botox is used to relax the muscle not tighten it.
Neck Muscle Tightening Should Not Be Related to Botox Injections in Forehead
Hi aaa, Your symptoms do not appear to be due to your Botox treatments. If your symptoms continue you should see your internal medicine physician, or consult with a neurologist. Let your injecting physician know about your symptoms as well. Good luck and be well. Dr. P
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.